Hokkaido Mathematical Journal

No.2

URAKAWA Hajime,
Projectively flat connections and flat connections on homogeneous spaces
Hokkaido Mathematical Journal, 39 (2010) pp.139-155
KOMATSU Hikosaburo,
The abstract Fatou theorem and the signal transmission on Thomson cables
Hokkaido Mathematical Journal, 39 (2010) pp.157-171
OHMORI Joujuu,
On a theorem of Benard
Hokkaido Mathematical Journal, 39 (2010) pp.173-209
IIYORI Nobuo,
Solvable graphs and Fermat primes
Hokkaido Mathematical Journal, 39 (2010) pp.211-215
SHITANDA Yoshimi,
A generalization of antipodal point theorems for set-valued mappings
Hokkaido Mathematical Journal, 39 (2010) pp.217-238
SHIMIZU Shoji,
Limiting absorption principle for the second quantization of self-adjoint operators
Hokkaido Mathematical Journal, 39 (2010) pp.239-259
URAKAWA Hajime,
Projectively flat connections and flat connections on homogeneous spaces
Hokkaido Mathematical Journal, 39 (2010) pp.139-155
KOMATSU Hikosaburo,
The abstract Fatou theorem and the signal transmission on Thomson cables
Hokkaido Mathematical Journal, 39 (2010) pp.157-171
OHMORI Joujuu,
On a theorem of Benard
Hokkaido Mathematical Journal, 39 (2010) pp.173-209
IIYORI Nobuo,
Solvable graphs and Fermat primes
Hokkaido Mathematical Journal, 39 (2010) pp.211-215
SHITANDA Yoshimi,
A generalization of antipodal point theorems for set-valued mappings
Hokkaido Mathematical Journal, 39 (2010) pp.217-238
SHIMIZU Shoji,
Limiting absorption principle for the second quantization of self-adjoint operators
Hokkaido Mathematical Journal, 39 (2010) pp.239-259